Change search
ReferencesLink to record
Permanent link

Direct link
Extension of submultiplicativity and supermultiplicativity of Orlicz functions
Adam Mickiewicz University, Poznan.
Adam Mickiewicz University, Poznan.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1999 (English)In: Real Analysis Exchange, ISSN 0147-1937, E-ISSN 1930-1219, Vol. 24, no 2, 567-578 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 24, no 2, 567-578 p.
Research subject
URN: urn:nbn:se:ltu:diva-14304Local ID: da75dc16-d035-44a4-8b19-67fe32ef2df1OAI: diva2:987259
Godkänd; 1999; 20151223 (andbra)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(3642 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 3642 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Real Analysis Exchange

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link